# SDR SCNA20151018160

- Difficulty date: October 18, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 37,878 hours, 19,525 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Gouged
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COWL DOOR IS GOUGED ON FWD FRAME.  R & R FWD FRAME ON APU COWL DOOR.
